Translator Disclaimer
December, 2018 Hausdorff Measure of the Escaping Parameter Without Endpoints is Zero for Exponential Family
Jie Ding, Lianzhong Yang
Taiwanese J. Math. 22(6): 1451-1462 (December, 2018). DOI: 10.11650/tjm/180304

Abstract

In this paper, we prove that the escaping parameter $\mathfrak{I}$ omitted endpoints has Hausdorff measure $0$ for the gauge function $t / (\log \frac{1}{t})^s$, where $s \gt 1$. This is a counterpart result on parameter space of exponential family of Theorem 1.1 in paper [5].

Citation

Download Citation

Jie Ding. Lianzhong Yang. "Hausdorff Measure of the Escaping Parameter Without Endpoints is Zero for Exponential Family." Taiwanese J. Math. 22 (6) 1451 - 1462, December, 2018. https://doi.org/10.11650/tjm/180304

Information

Received: 29 July 2017; Revised: 22 January 2018; Accepted: 19 March 2018; Published: December, 2018
First available in Project Euclid: 23 March 2018

zbMATH: 07021699
MathSciNet: MR3878577
Digital Object Identifier: 10.11650/tjm/180304

Subjects:
Primary: 30D05, 37F10

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 6 • December, 2018
Back to Top